# SDR AALA202202087566

- Difficulty date: February 6, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A300*
- Aircraft serial: 3740
- Aircraft time: 44,654 hours, 16,312 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cids
- Part number: Z014H000231B
- Part serial: 014H00002944
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Part time: 43,385 hours, 15,843 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LAVATORY SMOKE ALARM CHIME WOULD NOT STOP CHIMING. REPLACED CABIN INTERCOMMUNICATION DATA SYSTEM 1 AND RELOAD OBRM & SDF SOFTWARE PER AMM 23-73-34-400-001B AND 23-73-00-869-01A.
